No Cover Image

Journal article 837 views

Functional inequalities for the two-parameter extension of the infinitely-many-neutral-alleles diffusion

Shui Feng, Wei Sun, Feng-yu Wang Orcid Logo, Xu Fang

Journal of Functional Analysis, Volume: 260, Issue: 2, Pages: 399 - 413

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 399
End Page: 413